# SDR DALA2020091103027

- Difficulty date: September 4, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,990 hours, 20,391 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SHOP FOR OVERHAUL FOUND CORROSION ON THE LOWER SURFACE OF THE LOWER GATE AT R4 DOOR, REPAIRED PER ERA 506415-14.
